Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Diagrams up to cohomology


Authors: W. G. Dwyer and C. W. Wilkerson
Journal: Trans. Amer. Math. Soc. 348 (1996), 1863-1883
MSC (1991): Primary 55S99; Secondary 55U99, 55R35, 55R65
MathSciNet review: 1340172
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute (under suitable assumptions) how many ways there are to take a diagram in the homotopy category of spaces and perturb it to get another diagram which looks the same up to cohomology. Sometimes there are no perturbations. This can shed light on the question of whether the $p$-completion of the classifying space of a particular connected compact Lie group is determined up to homotopy by cohomological data.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55S99, 55U99, 55R35, 55R65

Retrieve articles in all journals with MSC (1991): 55S99, 55U99, 55R35, 55R65


Additional Information

W. G. Dwyer
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556
Email: dwyer.1@nd.edu

C. W. Wilkerson
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: wilker@math.purdue.edu

DOI: https://doi.org/10.1090/S0002-9947-96-01550-4
Received by editor(s): September 29, 1994
Additional Notes: The authors were supported in part by the National Science Foundation
Article copyright: © Copyright 1996 American Mathematical Society